Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Persistent pain after cardiac cath , What is this ? Is this normal ?

I had right cardic cath about 4 days ago. No real groin pain immediately after but after a few hours I had a severe pain in groin that continued like a very bad charley horse. Nurse said this was not common. They examined and thought I was fine. 4 days later, still having persistent pain in right lower abdomen/groin, radiates to right hip. It's uncomfortable to walk/sleep. No obvious hematoma. No signs of infection. Did something just get irritated that will pass? What is this? Is this normal?
Asked On : Thu, 18 Mar 2010
Answers:  2 Views:  961
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

It is not normal to have pain like that. Speak to your cardiologist and inform him about your symptoms..something would have one wrong with a possible clot formation not delay..

Answered: Mon, 5 Apr 2010
  User's Response

I had to have emergency surgery 5 days after my cath. My entire leg was black & blue & burning. pseudoaneurysm

Answered: Sat, 17 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor